A 58-year-old female asked:
On warfarin.inr 3, 5. severe nose bleed and vomit. stool black. big pieces like liver?
1 doctor answer • 2 doctors weighed in
Internal Medicine - Hematology & Oncology 39 years experience
Go to Emergency NOW: Someone on warfarin with these symptoms needs to be seen urgently!
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsReviewed >2 years ago
Last updated Oct 27, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.